Toxic Epidermal Necrolysis Secondary to Iodine Versus Methimazole in a Pediatric Patient With Complex Autoimmune Disease.
Аннотация
We report a case of a 17-year-old girl who developed toxic epidermal necrolysis (TEN) secondary to preoperative iodine administration before thyroidectomy for Graves' disease. Past medical history was significant for COVID-19 and multisystem inflammatory syndrome in Children (MISC-C), with subsequent diagnoses of type 1 diabetes mellitus (T1DM), Addison disease, and Graves' disease. Her Graves disease was initially managed with methimazole. While there are reported cases of Stevens-Johnson syndrome (SJS) and TEN due to methimazole, the patient had discontinued methimazole over one month prior. Therefore, she likely represents the first case of TEN reported secondary to potassium iodide solution in a pediatric patient. Given the rarity of TEN in pediatric patients, our case highlights the challenges in managing complex autoimmune conditions and underscores the importance of careful medication choices in such cases.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.